Journal article icon

Journal article

Minimal Entropy Approximations and Optimal Algorithms

Actions


Access Document


Publisher copy:
10.1515/mcma.2002.8.4.343

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
Monte Carlo Methods and Applications More from this journal
Volume:
8
Issue:
4
Publication date:
2002-01-01
DOI:
EISSN:
1569-3961
ISSN:
0929-9629
Pubs id:
pubs:366628
UUID:
uuid:23ef0484-08fa-4251-bc17-ad16aec2b6b9
Local pid:
pubs:366628
Source identifiers:
366628
Deposit date:
2013-11-17

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP